# SDR AWXA9700576

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6546568551
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 INSPECTION, FOUND NR 4 RT ZEE STIFFENER DAMAGED ON BS 1016 AFT PRESSURE BULKHEAD FWD FACE RBL 40, WL 274.  REPLACED ZEE STIFFENER PER SRM 51-40-02 AND 51-10-02.
